Suballowable sequences of permutations

Author Andrei Asinowski



PDF
Thumbnail PDF

File

DagSemProc.06201.9.pdf
  • Filesize: 309 kB
  • 2 pages

Document Identifiers

Author Details

Andrei Asinowski

Cite AsGet BibTex

Andrei Asinowski. Suballowable sequences of permutations. In Combinatorial and Algorithmic Foundations of Pattern and Association Discovery. Dagstuhl Seminar Proceedings, Volume 6201, pp. 1-2, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2006)
https://doi.org/10.4230/DagSemProc.06201.9

Abstract

We discuss a notion of "allowable sequence of permutations" and show a few combinatorial results and geometric applications.
Keywords
  • Aequences of permutations

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads